Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online
Ask a Homeopath   »  

Want to increase height. Dr. Ayurveda does it help, what treatment should be taken?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11424 Questions
Am 36yrs now and am 5' 6" tall, I want to increase my height by atleast 3 more inches. What should I do. Should I go for Dr. Ayurveda, does it help?
Posted Tue, 22 May 2012 in Alternative Medicine
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
Increasing your height at the age of 36 is quite a challenging task. After you attain puberty, the long bones of the body stop growing further as their growing ends fuse with the bone. These bones then attain a permanent size.
There are many pills, injections etc available through internet which claim to increase your height. Dr. Ayurveda is one of them. Their efficacy is doubtful and the side effect profile is unpredictable. Please do not waste your time, energy and money on them.
Regular yoga practice is known to help in improvement of the posture and ease tension in the body which, in turn, can help make a person feel taller. Several yoga positions can help to maximize these effects.
Your height totally depends on your age and in some cases your family average height. Drinking milk , stretching and proper sleep can increase your height as the secretion of growth hormone is increased during the sleep specially in the early morning hours.
To produce extra Growth Hormone, develop an effective grow taller exercise program. Scientific studies have shown that the brain releases a larger quantity of GH after aerobic exercises.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor